# SDR COEA2016120801801

- Difficulty date: December 8, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: S52477001012
- Part serial: 1660
- Condition: Damaged
- Location: Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR REMOVED FROM 801HC FOR AN AIR LEAK.  DAMAGE TO LOWER FWD CORNER.  REPAIRED IAW CETS-5119/16.
